advertisement
Question
Posted by: Ethel | 2004/11/10

Getting fit on Beta-blockers

Please could anyone help me as to what I can expect when training while I am on a beta-blocker according to my Dr. it is a very low dose and I sould not have a problem but is it the beta-blocker or just me been unfit that makes me so tired halfway through a Tiabo class. I also seem to get more flushed the the average person during exercise. I am 39yrs and have not exercised much in the past 2 years apart from my job which is a theatre nurse.
Awaiting your reply. Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFitnessDoc

Hi Ethel

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement